MAUDE Adverse Event Report: BAUSCH + LOMB PREMIUM PHACO VACUUM PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB PREMIUM PHACO VACUUM PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5110
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not available for evaluation.
 
Event or Problem Description
The sleeve left one small light blue particle in the patient's eye.The surgeon was able to remove it immediately.No patient injury reported.

Brand Name
PREMIUM PHACO VACUUM PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key7130567
Report Number0001920664-2017-00313
Device Sequence Number13923213
Product Code HQC
UDI-Device Identifier20757770057010
UDI-Public(01)20757770057010(17)181127
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2018
Device Model NumberBL5110
Device Lot NumberV9558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1